应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 319-336    DOI: 10.1007/s10255-021-1009-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Infinite Horizon Forward-Backward Doubly Stochastic Differential Equations and Related SPDEs
Qing-feng ZHU1,2, Liang-quan ZHANG3, Yu-feng SHI2
1 School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, and Shandong Key Laboratory of Blockchain Finance, Jinan 250014, China;
2 Institute for Financial Studies and School of Mathematics, Shandong University, Jinan, China;
3 School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9